Open Access
Translator Disclaimer
November 2002 Asymptotic behavior for partial autocorrelation functions of fractional ARIMA processes
Akihiko Inoue
Ann. Appl. Probab. 12(4): 1471-1491 (November 2002). DOI: 10.1214/aoap/1037125870

Abstract

We prove a simple asymptotic formula for partial autocorrelation functions of fractional ARIMA processes.

Citation

Download Citation

Akihiko Inoue. "Asymptotic behavior for partial autocorrelation functions of fractional ARIMA processes." Ann. Appl. Probab. 12 (4) 1471 - 1491, November 2002. https://doi.org/10.1214/aoap/1037125870

Information

Published: November 2002
First available in Project Euclid: 12 November 2002

zbMATH: 1073.62553
MathSciNet: MR1936600
Digital Object Identifier: 10.1214/aoap/1037125870

Subjects:
Primary: 62M10
Secondary: 60G10

Keywords: asymptotic behavior , fractional ARIMA process , partial autocorrelation function

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.12 • No. 4 • November 2002
Back to Top